Translator Disclaimer
1996 Endomorphism Rings of $H$-comodule Algebras
F. Van Oystaeyen, Y.H. Zhang
Bull. Belg. Math. Soc. Simon Stevin 3(1): 125-131 (1996). DOI: 10.36045/bbms/1287581982

Abstract

In this note we provide a general method to study the endomorphism rings of H-comodule algebras over subalgebras. With this method we may derive the endomorphism rings of crossed products and some duality theorems for graded rings.

Citation

Download Citation

F. Van Oystaeyen. Y.H. Zhang. "Endomorphism Rings of $H$-comodule Algebras." Bull. Belg. Math. Soc. Simon Stevin 3 (1) 125 - 131, 1996. https://doi.org/10.36045/bbms/1287581982

Information

Published: 1996
First available in Project Euclid: 20 October 2010

zbMATH: 0863.16022
MathSciNet: MR1378502
Digital Object Identifier: 10.36045/bbms/1287581982

Subjects:
Primary: 16W30
Secondary: 16S50

Rights: Copyright © 1996 The Belgian Mathematical Society

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.3 • No. 1 • 1996
Back to Top